MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CC TIBIAL INSERT SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CC TIBIAL INSERT SZ 3, 15MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930)
Date of Event 10/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, approximately eleven years post initial left side tka of a 74 y/o male patient, the surgeon performed a wash out of the infected knee and replaced the poly as part of the washout.The patient was revised to exactech devices.There was no breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.The device is not available for evaluation due to device was disposed by the hospital.No additional information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely patient-related conditions.These devices are used for treatment not diagnosis.
 
Event or Problem Description
As reported, approximately eleven years post initial left side tka of a 74 y/o male patient, the surgeon performed a wash out of the infected knee and replaced the poly as part of the washout.The patient was revised to exactech devices.There was no breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.The device is not available for evaluation due to device was disposed by the hospital.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, d8, h6 health effect - clinical code, component code, type of investigation, investigation conclusion and h11.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
CC TIBIAL INSERT SZ 3, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15754719
Report Number1038671-2022-01425
Device Sequence Number2918582
Product Code JWH
UDI-Device Identifier10885862054272
UDI-Public10885862054272
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCC TIBIAL INSERT SZ 3, 15MM
Device Catalogue Number208-23-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUTED STEM EXTENTION.; OPTETRAK FEMORAL AUG BLOCK & SCREW.; OPTETRAK FEMORAL COMPONENT.; STEM EXTENSION 80 X 16 MM.; TRAPEZOID TIBIAL TRAY SZ 3F/3T.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale